# SDR SWAA2024050983648

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,857 hours, 13,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD GALLEY FLASHLIGHTS DO NOT TEST<[01] REMOVED AND REPLACED BOTH FWD FLASHLIGHT BATTERIES IAW AMM 25-64-00
